# SDR DXTA200802760

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N815QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258705
- Aircraft time: 2,326 hours, 1,572 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT INTERIOR HAS A TOXIC FUME ODOR TO IT, CAUSING BREATHING DISCOMFORT AND EYE IRRITATION.  CLEANED AIRCRAFT CARPET. VENTILATED AIRCRAFT. NO TOXIC FUME ODOR NOTED AT THIS TIME.
